On Azéma-Yor processes, their optimal properties and the Bachelier-drawdown equation

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2012, 40 (1), pp.372-400
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00676815
Contributeur : Philippe Macé <>
Soumis le : mardi 6 mars 2012 - 14:24:01
Dernière modification le : mardi 11 octobre 2016 - 14:10:37

Identifiants

  • HAL Id : hal-00676815, version 1

Collections

Citation

N. El Karoui, L. Carraro, J. Obloj. On Azéma-Yor processes, their optimal properties and the Bachelier-drawdown equation. Annals of Probability, Institute of Mathematical Statistics, 2012, 40 (1), pp.372-400. <hal-00676815>

Partager

Métriques

Consultations de la notice

37